# SDR YENA201703240215

- Difficulty date: March 24, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N584JB
- Make and model: Airbus A320-232
- Aircraft serial: 2149
- Aircraft time: 53,870 hours, 19,013 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 20499004
- Part serial: 8886
- Condition: Failed
- Location: Ozone
- Part time: 58,146 hours, 21,180 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FT # 1459, BDL-FLL. CABIN ODOR RETURNED ON DESCENT OILY SEWAGE ODOR. REMOVED AND REPLACED THE 1 AND 2 PACK OZONE FILTERS IAW AMM 21-51-41, OPS AND LEAK CHECKED GOOD.
